Open Access
Translator Disclaimer
february 2014 The mapping properties of some non-holomorphic functions on the unit disk
Raymond Mortini
Bull. Belg. Math. Soc. Simon Stevin 21(1): 117-125 (february 2014). DOI: 10.36045/bbms/1394544298

Abstract

We study the mapping properties of the maps $f(z)=\frac{\overline z-1}{z-1}$, $g(z)=|z| \; f(z)$ and $h(z)=-zf(z)$ with $|z|\leq 1$, $z\not=1$.

Citation

Download Citation

Raymond Mortini. "The mapping properties of some non-holomorphic functions on the unit disk." Bull. Belg. Math. Soc. Simon Stevin 21 (1) 117 - 125, february 2014. https://doi.org/10.36045/bbms/1394544298

Information

Published: february 2014
First available in Project Euclid: 11 March 2014

zbMATH: 1297.30081
MathSciNet: MR3178534
Digital Object Identifier: 10.36045/bbms/1394544298

Subjects:
Primary: 30J99
Secondary: 30C99 , 53A04

Rights: Copyright © 2014 The Belgian Mathematical Society

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.21 • No. 1 • february 2014
Back to Top